# SDR UALA2008111306174

- Difficulty date: October 17, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING MANUAL BACKUP CABLE FAILS OPS CHECK.  REPLACED BACK-UP CABLE.  OPS CHECKS GOOD.
